# SDR DL733950893

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Inbd Spoiler
- Component: 65C2524216A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, SEVERAL SMALL DENTS AND ONE SKIN PUNCTURE WERE FOUND ON INSIDE SKIN OF I/B SPOILER.  DAMAGE WAS CAUSED FROM DEBRIS THROWN FROM THE MAIN LANDING GEAR.  REPAIRED THE DAMAGE PER SRM 57-50-5.
